# SDR AALA20091008TUL10

- Difficulty date: September 30, 2007
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CRACKED 6.0 INCHES INBOARD OF DOOR FRAME AT STATION 200.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
